MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; SYRINGE,LUER LOCK,STERILE,20ML,PUMPC

MEDLINE INDUSTRIES LP; SYRINGE,LUER LOCK,STERILE,20ML,PUMPC
Catalog Number SYR120010PC
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
Loose strand of plastic or hair can be seen.
 
Additional Manufacturer Narrative
A "loose strand of plastic or hair can be seen" inside the syringe.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for (b)(6) on (b)(6) 2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.

Common Device Name
SYRINGE,LUER LOCK,STERILE,20ML,PUMPC
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key20735323
Report Number1417592-2024-00968
Device Sequence Number8362652
Product Code FMF
UDI-Device Identifier10193489181654
UDI-Public10193489181654
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberSYR120010PC
Device Lot Number89723020002
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2024
Initial Report FDA Received Date11/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown